# SDR SWIA202053408

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE EXTERNAL SKIN APPROXIMATELY FS 990 BETWEEN STGR 27 AND STGR 26L.  C-CHECK RO 10/16/2020.  COMPLIED WITH REO, ALL STEPS COMPLIED WITH ON FUSELAGE EXTERNAL SKIN APPROXIMATELY FS 990 STR 27-STR 26L.
